Alert archive / Arkansas / Special Weather Statements in 2012

Special Weather Statement, NWS Little Rock, AR

August 6, 2012Lincoln County, Arkansas

NWS Little Rock, AR issued this special weather statement at Aug 6, 2012, 3:16 PM CDT for Lincoln County, Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2012, 3:16 PM CDT (20:16 UTC)
Expired
Aug 6, 2012, 3:45 PM CDT
In force
29 min
Issued by
NWS Little Rock, AR

County Lincoln County, AR

The radar

The Little Rock radar (KLZK), 116 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2629 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2629 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

447 
WWUS84 KLZK 062016
SPSLZK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
316 PM CDT MON AUG 6 2012

ARZ064-062045-
LINCOLN AR-
316 PM CDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN COUNTY UNTIL 345
PM CDT...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF GOULD...OR 13 MILES
NORTHWEST OF DUMAS...MOVING SOUTH AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WARRENTON...          MILLS...              VARNER...
  TYRO...               ROSE HILL...          GOURD...
  GARRETT BRIDGE...     GARNETT...            FRESNO...
  CALHOUN...            AVERY...              WAGON BAYOU...
  PANTHER SLOUGH...     MILLS SLOUGH...       MERONEY...
  LITTLE GARNETT...     HORSESHOE BRAKE...    GIBSON BRAKE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3381 9157 3385 9182 3408 9167 3407 9156
TIME...MOT...LOC 2016Z 011DEG 9KT 3401 9164

$$

62

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Aug 6, 2:36 PM CDT, 40 minutes earlier.

Area forecast discussion, Aug 6, 2:36 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
236 PM CDT MON AUG 6 2012

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT
AMPLIFIED UPPER PATTERN ALREADY ESTABLISHED AT THIS TIME AND IS
FORECASTED TO AMPLIFY EVEN MORE THROUGH THE PERIOD. UPPER PATTERN
WILL BE CHARACTERIZED BY UPPER RIDGING OVER THE WESTERN CONUS AND
TROUGHING OVER THE EAST. ALL MODELS IN BASICALLY GOOD AGREEMENT AND
A BLEND OF FORECAST SOLUTIONS WILL BE FOLLOWED. AS THE PATTERN
EVOLVES...MID SOUTH EXPECTED TO BE IN NORTHWEST FLOW ALOFT THROUGH
THE PERIOD.

ON THE SURFACE...LATEST ANALYSIS PLACES A DECAYING FRONTAL BOUNDARY
ROUGHLY FROM DEQUEEN TO HELENA/WEST HELENA THAT IS EXPECTED TO
SLOWLY SINK SOUTHWARD WITH TIME. WIDELY SCATTERED...DIURNALLY
DRIVEN...CONVECTION IS EXPECTED ALONG AND SOUTH OF THE BOUNDARY THIS
AFTERNOON AND WHILE A FEW WET MICROBURSTS CAN NOT BE RULED OUT IN
THE HIGH PWATS ENVIRONMENT..THE INTENSITY SHOULD BE LESS THAN WHAT
WAS EXPERIENCED YESTERDAY. THE BIGGEST DIFFERENCE TODAY IS
TEMPERATURE DEW POINT SPREAD IS AROUND 20 DEGREES TODAY VERSUS
AROUND 40 DEGREES SUNDAY. LATEST RADAR IMAGERY DOES SHOW NUMEROUS
STORMS POPPING OFF AT THIS TIME.

BOUNDARY EXPECTED TO EITHER SLOWLY SAG OR WASH OUT TONIGHT DEPENDING
UPON WHICH MODEL YOU BUY AND WEAK SURFACE HIGH PRESSURE WILL KEEP
THE AREA DRY ON TUESDAY. ALTHOUGH A STRAY SHOWER OR THUNDERSTORM CAN
NEVER BE EXCLUDED...COVERAGE WILL BE SMALL ENOUGH TO EXCLUDE IN THE
FORECAST AT THIS TIME.

AS NORTHWEST FLOW DEEPENS...MODELS MOVE AN UPPER IMPULSE AND AN
ASSOCIATED COLD FRONT THROUGH THE REGION WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT. ONLY SLIGHT CHANCE TO CHANCE POPS ARE JUSTIFIED AND
UNFORTUNATELY...QPF DOES APPEAR MINIMAL.

WHILE THE CHANCES OF WIDESPREAD PRECIPITATION DOES NOT APPEAR TO BE
VERY HIGH...IT DOES APPEAR THE CHANCES OF TRIPLE DIGIT HEAT WILL BE
ON THE DECLINE THANKS TO THE AFOREMENTIONED NORTHWEST FLOW ALOFT.
GFS TEMPERATURES LOOK A LITTLE UNDERDONE WITH CURRENT GROUND
MOISTURE LEVELS AND WILL LEAN TOWARDS THE SLIGHTLY WARMER ECMWF
NUMBERS.
&&

.LONG TERM...FRIDAY THROUGH MONDAY
NORTHWEST FLOW ALOFT WILL DOMINATE THE WEATHER PATTERN OVER THE
EXTENDED PATTERN. THE AREA OF HIGH PRESSURE THAT HAS BEEN SO
DOMINANT OVER THE REGION AS OF LATE WILL WOBBLE TOWARDS THE WEST. AS
THE HIGH PRESSURE SHIFTS WEST...NORTHWEST FLOW WILL RETURN. WITH THE
NORTHWEST FLOW IN PLACE...A SERIES OF WEAK IMPULSES WILL BE ABLE TO
TRAVERSE THE REGION AND BRING SLIGHT CHANCES OF RAIN TO THE STATE
EACH AFTERNOON. ASSOCIATED WITH THE UPPER LEVEL IMPULSES...CLOUD
COVER WILL ALSO BE ON THE RISE. THIS WILL HELP KEEP TEMPERATURES
NEAR NORMAL THROUGH THE EXTENDED PERIOD.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     69  94  69  95 /  10  10  10  10
CAMDEN AR         73  96  72  97 /  20  10  10  20
HARRISON AR       67  96  70  94 /  10  10  10  20
HOT SPRINGS AR    72  97  72  96 /  20  10  10  20
LITTLE ROCK   AR  71  96  71  96 /  10  10  10  10
MONTICELLO AR     72  95  70  96 /  20  10  10  10
MOUNT IDA AR      72  97  72  97 /  20  10  10  20
MOUNTAIN HOME AR  67  95  69  94 /  10  10  10  20
NEWPORT AR        69  94  69  95 /  10  10  10  10
PINE BLUFF AR     72  95  71  96 /  20  10  10  10
RUSSELLVILLE AR   70  97  71  95 /  10  10  10  20
SEARCY AR         70  95  70  95 /  10  10  10  10
STUTTGART AR      71  94  70  95 /  20  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...56 / LONG TERM...227
Hazardous weather outlook, Aug 6, 5:00 AM CDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT MON AUG 6 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT MON AUG 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT IN SOUTH ARKANSAS WILL EVENTUALLY MOVE TO THE LOUISIANA
BORDER BY LATE TODAY...WITH HIGH PRESSURE REGAINING CONTROL OVER
MUCH OF THE STATE. HIGHS WILL RANGE FROM THE MID TO UPPER 90S IN
MOST LOCATIONS. MEANWHILE...HEAT INDEX READINGS WILL MAINLY BE IN
THE 95 TO 105 DEGREE RANGE.

THE COLD FRONT WILL BE A FOCUS FOR SHOWERS AND THUNDERSTORMS THIS
AFTERNOON. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY IN
SOUTH ARKANSAS. HOWEVER...LARGE PRECIPITATION AMOUNTS ARE NOT
EXPECTED.

THE WILDFIRE DANGER WILL REMAIN HIGH TO EXTREME TODAY DUE TO THE
ONGOING DROUGHT CONDITIONS. BURN BANS ARE IN PLACE OVER MOST
COUNTIES OF ARKANSAS AND BURNING IS NOT RECOMMENDED. WINDS WILL BE
FROM THE SOUTH AHEAD OF THE FRONT AND NORTH BEHIND THE FRONT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL RAIN CHANCES WILL RETURN TO THE FORECAST LATER IN THE WEEK AS
ANOTHER FRONTAL BOUNDARY APPROACHES FROM THE PLAINS STATES.

THE WILDFIRE DANGER WILL REMAIN HIGH TO EXTREME THROUGHOUT THE WORK
WEEK. RAINFALL THAT DOES OCCUR EARLY IN THE PERIOD WILL HAVE LITTLE
AFFECT ON THE CURRENT DROUGHT SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Special weather statement, Aug 6, 1:45 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
145 PM CDT MON AUG 6 2012

ARZ069-061930-
DREW AR-
145 PM CDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DREW COUNTY UNTIL 230 PM
CDT...

AT 143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF MONTICELLO...MOVING SOUTHEAST AT
5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MONTICELLO...         ENON...               COLLINS...
  SIXTEENTH SECTION...  SEVEN DEVILS SWAMP...
  MONTICELLO MUNI ARPT...                     MCCLOY PARK...
  KILLIN...             DEANE...              COMINTO...
  BYRD LAKE...          BYNUM LAKE...         BAXTER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3341 9171 3364 9182 3373 9164 3351 9144
      3349 9145 3338 9167 3339 9169
TIME...MOT...LOC 1845Z 330DEG 6KT 3361 9168

56
Special weather statement, Aug 6, 1:53 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
153 PM CDT MON AUG 6 2012

ARZ053-061925-
CLARK AR-
153 PM CDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLARK COUNTY UNTIL 230 PM
CDT...

AT 151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF ARKADELPHIA...MOVING SOUTHEAST AT
10 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ARKADELPHIA...        RICHWOODS...          HOLLYWOOD...
  GUM SPRINGS...        SMITHTON...           SHILOH...
  DEGRAY...             DECEIPHER LAKE...     COUNTRY CLUB LAKE...
  ARKADELPHIA MUNI ARPT...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 62 AND 75.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3407 9297 3392 9316 3412 9331 3423 9321
TIME...MOT...LOC 1853Z 315DEG 7KT 3412 9319

/227
Special weather statement, Aug 6, 2:46 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
246 PM CDT MON AUG 6 2012

ARZ065-069-062030-
DESHA AR-DREW AR-
246 PM CDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DREW AND WESTERN
DESHA COUNTIES UNTIL 330 PM CDT...

AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES NORTHEAST OF OMEGA...OR NEAR DUMAS...
MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ROHWER...             DUMAS...              WINCHESTER...
  TILLAR...             OMEGA...              LUCCA LANDING...
  BACK GATE...          YUKON...              PICKENS...
  MCARTHUR...           WILBORN BRAKE...      TILLAR BRAKE...
  TILLAR ARPT...        PAW PAW BRAKE...      OAKLAWN...
  LOGGY BAYOU...        EASTMAN BRAKE...      DUCE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3372 9120 3361 9145 3385 9156 3394 9140
TIME...MOT...LOC 1946Z 332DEG 7KT 3384 9145

224
Special weather statement, Aug 6, 3:08 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
308 PM CDT MON AUG 6 2012

ARZ063-067-068-062055-
BRADLEY AR-CALHOUN AR-CLEVELAND AR-
308 PM CDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN CLEVELAND...
EASTERN CALHOUN AND NORTHWESTERN BRADLEY COUNTIES UNTIL 400 PM CDT...

AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF ELLISVILLE...OR 10 MILES
NORTHEAST OF HAMPTON...MOVING SOUTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LANARK...             HARRELL...            ELLISVILLE...
  TINSMAN...            FARMVILLE...          BANKS...
  WAGNON...             SUMMERVILLE...        HARRELL LAKE...
  CRANEY...             CRAM...               BLUE SPRINGS...
  BIG HILL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3350 9210 3342 9240 3367 9246 3373 9229
TIME...MOT...LOC 2008Z 340DEG 7KT 3363 9234

224
Special weather statement, Aug 6, 3:15 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
315 PM CDT MON AUG 6 2012

ARZ053>055-062-062045-
CLARK AR-DALLAS AR-GRANT AR-HOT SPRING AR-
315 PM CDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOT SPRING...WESTERN
GRANT...NORTHWESTERN DALLAS AND EXTREME EASTERN CLARK COUNTIES UNTIL
345 PM CDT...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTH OF MALVERN...MOVING SOUTH AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MALVERN...            ROCKPORT...           PERLA...
  LONO...               GIFFORD...            DONALDSON...
  CENTRAL...            SOCIAL HILL...        SAGINAW...
  ROUND HILL...         ROLLA...              MALVERN MUNI ARPT...
  LANDERS...            HWY 51 AND 222 JCT... HARP...
  EBENEZER...           BRUSH CREEK...        ABCO...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 88 AND 99.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3420 9259 3409 9290 3435 9297 3442 9277
TIME...MOT...LOC 2015Z 339DEG 6KT 3432 9283

224
Special weather statement, Aug 6, 3:16 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
316 PM CDT MON AUG 6 2012

ARZ064-062045-
LINCOLN AR-
316 PM CDT MON AUG 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN COUNTY UNTIL 345
PM CDT...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF GOULD...OR 13 MILES
NORTHWEST OF DUMAS...MOVING SOUTH AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WARRENTON...          MILLS...              VARNER...
  TYRO...               ROSE HILL...          GOURD...
  GARRETT BRIDGE...     GARNETT...            FRESNO...
  CALHOUN...            AVERY...              WAGON BAYOU...
  PANTHER SLOUGH...     MILLS SLOUGH...       MERONEY...
  LITTLE GARNETT...     HORSESHOE BRAKE...    GIBSON BRAKE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3381 9157 3385 9182 3408 9167 3407 9156
TIME...MOT...LOC 2016Z 011DEG 9KT 3401 9164

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 1:01 PM CDTSpecial Weather StatementLZKSaline29 min
Aug 6, 1:26 PM CDTSpecial Weather StatementLZKGarland29 min
Aug 6, 1:30 PM CDTSpecial Weather StatementLZKSaline30 min
Aug 6, 1:39 PM CDTSevere Thunderstorm WarningLZKPerry, Saline22 min
Aug 6, 1:42 PM CDTSpecial Weather StatementLZKHot Spring43 min
Aug 6, 1:45 PM CDTSpecial Weather StatementLZKDrew45 min
Aug 6, 1:53 PM CDTSpecial Weather StatementLZKClark32 min
Aug 6, 2:17 PM CDTSevere Thunderstorm WarningLZKClark, Dallas43 min
Aug 6, 2:23 PM CDTSevere Thunderstorm WarningLZKPulaski, Saline24 min
Aug 6, 2:30 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring45 min
Aug 6, 2:46 PM CDTSpecial Weather StatementLZKDesha44 min
Aug 6, 3:03 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike27 min
Aug 6, 3:08 PM CDTSpecial Weather StatementLZKBradley47 min
Aug 6, 3:15 PM CDTSpecial Weather StatementLZKHot Spring30 min
Aug 6, 3:23 PM CDTSpecial Weather StatementLZKClark32 min
Aug 6, 3:25 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring28 min
Aug 6, 3:36 PM CDTSevere Thunderstorm WarningLZKBradley, Drew39 min
Aug 6, 3:44 PM CDTSpecial Weather StatementLZKGrant31 min
Aug 6, 3:50 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Drew40 min
Aug 6, 3:57 PM CDTSevere Thunderstorm WarningLZKCleveland, Grant, Jefferson48 min
Aug 6, 4:01 PM CDTSpecial Weather StatementLZKMontgomery29 min
Aug 6, 4:02 PM CDTSevere Thunderstorm WarningLZKClark, Pike28 min
Aug 6, 4:10 PM CDTSevere Thunderstorm WarningLZKBradley33 min
Aug 6, 4:40 PM CDTSevere Thunderstorm WarningLZKCleveland, Lincoln20 min
Aug 6, 4:55 PM CDTSpecial Weather StatementLZKYell30 min
Aug 6, 4:59 PM CDTSpecial Weather StatementLZKCleveland46 min
Aug 6, 5:03 PM CDTSevere Thunderstorm WarningLZKMontgomery, Scott, Yell27 min
Aug 6, 5:27 PM CDTSpecial Weather StatementLZKPolk28 min
Aug 6, 5:35 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk25 min
Aug 6, 5:48 PM CDTSevere Thunderstorm WarningLZKPolk27 min

Nearby

Special Weather Statements in Arkansas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.